Title

A Generalization of a Classic Theorem in the Perturbation Theory for Linear Operators

Document Type

Article

Publication Date

11-1-2012

Department

Mathematics

Abstract

Let X and Y be Banach spaces, and let T: X --> Y be a bounded linear operator with closed range. In this paper we extend a classic perturbation result from the invertible case to the general case for the consistent operator equation Tx = y. (C) 1999 Academic Press.

Publication Title

Journal of Mathematical Analysis and Applications

Volume

239

Issue

1

First Page

118

Last Page

123